# SDR C2XA95IA047

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: WTC22461
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PNS - DLT 2801 - AFTER TAKEOFF, THE RIGHT MLG WOULD NOT RETRACT, AND THE GREEN LIGHTS REMAINED ILLUMINATED.  MAINTENANCE INSPECTED THE GEAR AND RESECURED AND ADJUSTED THE RIGHT INBOARD LANDING GEAR DOOR ACTUATOR ROD END IN REFERENCE TO EMB 120 MM 32-12-00.  OPERATIONAL CHECKS GOOD, ACFT RELEASED FOR SERVICE.  (Z)
